IJIRST (International Journal for Innovative Research in Science & Technology)ISSN (online) : 2349-6010

 International Journal for Innovative Research in Science & Technology

A Stability Analysis for Linear Delay-Differential Systems


Print Email Cite
International Journal for Innovative Research in Science & Technology
Volume 3 Issue - 8
Year of Publication : 2017
Authors : Umesha V ; S. Padmanabhan

BibTeX:

@article{IJIRSTV3I8055,
     title={A Stability Analysis for Linear Delay-Differential Systems},
     author={Umesha V and S. Padmanabhan},
     journal={International Journal for Innovative Research in Science & Technology},
     volume={3},
     number={8},
     pages={52--54},
     year={},
     url={http://www.ijirst.org/articles/IJIRSTV3I8055.pdf},
     publisher={IJIRST (International Journal for Innovative Research in Science & Technology)},
}



Abstract:

In this paper, we examine the problem of the stability analysis for linear delay-differential systems. Using Lyapunov method, we present sufficient conditions for the stability of the systems in terms of linear matrix inequality (LMI) Based on the Lyapunov–Krasovskii functional techniques which can be easily solved by using YALMIP Tool box. Numerical examples are given to illustrate our results.


Keywords:

Linear Delay-Differential Systems, Lyapunov Function, Linear Matrix Inequality (LMI), Time Delay, Delay Dependence


Download Article